General Letters in Mathematics

Volume 3 - Issue 1 (7) | PP: 71 - 80 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.3.1.7
419
26

Characterizations of Interval-Valued Intuitionistic Fuzzy n-Fold Positive Implicative Deal of BCK-Algebras

R. Durga Prasad ,
B. Satyanarayana ,
G. Gebregziabiher
Received Date Revised Date Accepted Date Publication Date
14/9/2017 9/11/2017 2/12/2017 7/12/2017
Abstract
Using the concept of interval-valued intuitionistic fuzzy set, the notion of interval-valued intuitionistic fuzzy n-fold BCK-ideals and interval-valued intuitionistic fuzzy n-fold positive implicative ideas are introduced, in BCK-Algebras and investigate some of its related properties. Characterizations of these notions and extension property of interval-valued intuitionistic fuzzy n-fold positive implicative ideal are investigated.


How To Cite This Article
, R. D. P. , B. S. & , G. G. (2017). Characterizations of Interval-Valued Intuitionistic Fuzzy n-Fold Positive Implicative Deal of BCK-Algebras . General Letters in Mathematics, 3 (1), 71-80, DOI:10.31559/glm2016.3.1.7

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.